# SDR AALA202104239017

- Difficulty date: April 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 24,176 hours, 9,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY AREA LIGHT OUTSIDE LAVATORY D MISSING LENS. REPLACED LENS (AALA202104239017) AND LIGHT ASSEMBLY (AALA202104239023) PER AMM 33-51-03.
